The symmetric fourth Painleve hierarchy and associated special polynomials

Clarkson, P.A. and Filipuk, Galina V. (2008) The symmetric fourth Painleve hierarchy and associated special polynomials. Studies in Applied Mathematics, 121 (2). pp. 157-188. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1467-9590.2008.00410.x

Abstract

In this paper two families of rational solutions and associated special polynomials for the equations in the symmetric fourth Painlevé hierarchy are studied. The structure of the roots of these polynomials is shown to be highly regular in the complex plane. Further representations are given of the associated special polynomials in terms of Schur functions. The properties of these polynomials are compared and contrasted with the special polynomials associated with rational solutions of the fourth Painlevé equation.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Peter A Clarkson
Date Deposited: 11 Mar 2009 15:59
Last Modified: 13 Mar 2012 10:03
Resource URI: http://kar.kent.ac.uk/id/eprint/12925 (The current URI for this page, for reference purposes)
  • Depositors only (login required):